MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 322-42-00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's left shoulder was revised 5 months post op.Patient experienced extreme pain in the affected shoulder.Patient's shoulder was unstable.There was an audible clicking when moving arm.The movement felt mechanical, no longer natural.The ct revealed that the polyethylene humeral tray had broken and dislodged, causing the shoulder to dislocate.
 
Additional Manufacturer Narrative
(h3) pending evaluation.
 
Additional Manufacturer Narrative
The cause of the patient¿s shoulder instability and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.H6: corrected investigation clinical codes.

Brand Name
145-DEG PE 42MM HUM LINER +0
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20212748
Report Number1038671-2024-03507
Device Sequence Number7727126
Product Code PHX
UDI-Device Identifier10885862593917
UDI-Public10885862593917
Combination Product (Y/N)N
PMA/510(K) Number
K223833
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number322-42-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date07/15/2025
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown